# SDR AALA201612209004

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 46,105 hours, 27,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. HANGING LIGHT ON AISLE AT SEAT 13C. RESECURED LIGHT ASSEMBLY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
